Diastolic Is Always Low After Taking Anti-hypertensive Drugs?
I want to ask, I am a 49 year old man, I have been taking medication for high blood pressure for 6 months, initially I was given 5mg of amlodipine, it didn’t match, I changed 2.5 mg of maintenance medication, changed again because it didn’t match, now taking TELSAT medicine 40 mg, currently after taking the drug my blood pressure is 123/60, sometimes 55, why is my diastolic always low? Is that normal? Please help the answer … Thank you very much
High blood pressure or hypertension is a condition that is quite common, especially in the elderly. High blood pressure can consist of primary hypertension or secondary hypertension (caused by other diseases).
From the situation you are experiencing, Telsat contains an ingredient called temisartan. telmisartan is an antihypertensive drug in the ARB class. Telmisartan is a drug that is quite safe for consumption. Telmisartan rarely causes a sudden drop in blood pressure, and it also rarely causes an excessive drop in blood pressure.
from the situation you are experiencing, blood pressure 123/60 is a normal thing to happen. The blood pressure is not low, and it is included in the target of therapy.
Diastolic blood pressure 55-60 is still a normal condition. The most important thing is that you don't feel symptoms such as chest pain, weakness, or fainting.
It is important to carry out regular controls with your doctor, so that the doctor can monitor the progress of your condition, so that the doctor can adjust the right medication for you.
reduce salt intake, and do not take any drugs. get enough rest. regular exercise. do not smoke is very important.
following articles you can read about foods for high blood pressure
may be useful. thank you